# SDR CA110722002

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 10,215 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 307097601
- Condition: Cracked
- Location: Engine
- Part time: 265 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PHASE 2, 3, & 4 INSP, 1 OF THE TASKS IS TO REMOVE THE ENGINE OIL FILTERS AND CARRY OUT AN INSP AND CLEANING.  WHILE CARRYING OUT THE TASK A CRACKED INNER FILTER CONE WAS DISCOVERED.  THE FILTER WAS INSTALLED ON THE LT ENGINE, PN INSTALLED WAS 3059257-01 AND WITH AN IN HOUSE SN ASD89. THE FILTER ALSO HAS A 1000 HRS O/H REQUIREMENT AND THE 1 IN QUESTION HAD 249.9 HRS REMAINING TILL O/H.
